Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An easier extra head scheme for the Poisson process on $ \mathbf{R}^{n}$


Author: Robert Service
Journal: Proc. Amer. Math. Soc. 138 (2010), 3703-3705
MSC (2010): Primary 60G55, 60G10
Published electronically: May 21, 2010
MathSciNet review: 2661568
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A simple construction is presented whereby a nonrandomized extra head scheme for stationary ergodic point processes on the line due to T. Liggett (2002) is lifted to $ \mathbf{R}^{n}$ in the Poisson case. This gives the simplest construction for a nonrandomized extra head scheme in higher dimensions, yet the method has been overlooked in previous work on the subject.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 60G55, 60G10

Retrieve articles in all journals with MSC (2010): 60G55, 60G10


Additional Information

Robert Service
Affiliation: Department of Mathematics and Statistics, University of Helsinki, SF-00014 Helsinki, Finland
Email: robert.service@helsinki.fi

DOI: http://dx.doi.org/10.1090/S0002-9939-2010-10427-6
PII: S 0002-9939(2010)10427-6
Keywords: Extra head, Poisson process, stochastic geometry
Received by editor(s): June 11, 2009
Received by editor(s) in revised form: January 28, 2010, and January 29, 2010
Published electronically: May 21, 2010
Communicated by: Richard C. Bradley
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.